# SDR HNAA2024060700488

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 42,623 hours, 38,142 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: UNKNOWN
- Condition: Faulted
- Location: Stall Protection
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPS 2 INOP DISPLAYED IN FLT FACT  06JUN24  20:04  PHL REMOVED AND REPLACED STALL PROTECT COMPUTER IAW AMM 27-36-02. PREFORMED OPS CHECK IAW AMM 27-36-00. OPS CHECK GOOD. A/C OK FOR SERVICE.
